Alert archive / Nebraska / Wind Advisories in 2007
Wind Advisory 10, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Apr 17, 2007, 2:27 PM MDT for 7 counties in Nebraska. It took effect at Apr 18, 2007, 12:00 PM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2007, 2:27 PM MDT (20:27 UTC)
- In effect from
- Apr 18, 2007, 12:00 PM MDT
- Expired
- Apr 19, 2007, 12:00 AM MDT
- In force
- 12 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 172027 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 227 PM MDT TUE APR 17 2007 ...STRONG WINDS TO DEVELOP ACROSS THE WESTERN NEBRASKA PANHANDLE WEDNESDAY AFTERNOON... .A DEVELOPING LOW PRESSURE SYSTEM IN THE NORTHERN ROCKIES WILL APPROACH THE REGION OVERNIGHT INTO WEDNESDAY. THIS WILL TIGHTEN THE PRESSURE GRADIENTS AT THE SURFACE AND INCREASE WINDS DURING THE MORNING HOURS OF WEDNESDAY. BY AFTERNOON...THE WINDS WILL BECOME STRONG. WINDS WILL SUBSIDE BY WEDNESDAY EVENING. NEZ001>003-019>021-054-055-181230- /O.NEW.KCYS.WI.Y.0010.070418T1800Z-070419T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 227 PM MDT TUE APR 17 2007 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 6 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 6 PM MDT WEDNESDAY. SOUTHEAST WINDS WILL INCREASE WEDNESDAY MORNING ACROSS THE WESTERN NEBRASKA PANHANDLE. BY AFTERNOON THE WINDS WILL BE SUSTAINED AT 30 MPH...WITH GUSTS TO OVER 45 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE EXPECTED...WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SOWKO/POLLOCK
5 follow-up statements
000 WWUS75 KCYS 180949 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 349 AM MDT WED APR 18 2007 ...STRONG WINDS TO DEVELOP ACROSS THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON AND EVENING AND ACROSS MUCH OF SOUTHEAST WYOMING ON THURSDAY... .A DEVELOPING LOW PRESSURE SYSTEM IN THE NORTHERN ROCKIES WILL APPROACH THE REGION TODAY. THIS WILL TIGHTEN THE PRESSURE GRADIENTS AT THE SURFACE AND INCREASE WINDS DURING THE MORNING HOURS TODAY. BY THIS AFTERNOON...THE WINDS WILL BECOME STRONG. WINDS WILL SUBSIDE BY LATE WEDNESDAY EVENING. STRONG WINDS WILL REDEVELOP AGAIN ON THURSDAY DUE TO THE PRESSURE DIFFERENCES BETWEEN SURFACE HIGH PRESSURE ACROSS WESTERN WYOMING AND LOW PRESSURE ACROSS SOUTH DAKOTA. NEZ001>003-019>021-054-055-182200- /O.EXT.KCYS.WI.Y.0010.070418T1800Z-070419T0600Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 349 AM MDT WED APR 18 2007 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. SOUTHEAST WINDS WILL INCREASE THIS MORNING ACROSS THE WESTERN NEBRASKA PANHANDLE. BY AFTERNOON THE WINDS WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO OVER 45 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE EXPECTED...WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WYZ059-061>067-069-182200- /O.NEW.KCYS.HW.A.0007.070419T1300Z-070420T0000Z/ CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...RAWLINS...HANNA... MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE 349 AM MDT WED APR 18 2007 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. WEST WINDS OF 30 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE ON THURSDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ RUBIN
000 WWUS75 KCYS 181159 CCA NPWCYS URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE CHEYENNE WY 557 AM MDT WED APR 18 2007 ...STRONG WINDS TO DEVELOP ACROSS THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON AND EVENING AND ACROSS MUCH OF SOUTHEAST WYOMING ON THURSDAY... .A DEVELOPING LOW PRESSURE SYSTEM IN THE NORTHERN ROCKIES WILL APPROACH THE REGION TODAY. THIS WILL TIGHTEN THE PRESSURE GRADIENTS AT THE SURFACE AND INCREASE WINDS DURING THE MORNING HOURS TODAY. BY THIS AFTERNOON...THE WINDS WILL BECOME STRONG. WINDS WILL SUBSIDE BY LATE WEDNESDAY EVENING. STRONG WINDS WILL REDEVELOP AGAIN ON THURSDAY DUE TO THE PRESSURE DIFFERENCES BETWEEN SURFACE HIGH PRESSURE ACROSS WESTERN WYOMING AND LOW PRESSURE ACROSS SOUTH DAKOTA. NEZ001>003-019>021-054-055-190015- /O.EXT.KCYS.WI.Y.0010.070418T1800Z-070419T0600Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 557 AM MDT WED APR 18 2007 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. SOUTHEAST WINDS WILL INCREASE THIS MORNING ACROSS THE WESTERN NEBRASKA PANHANDLE. BY AFTERNOON THE WINDS WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO OVER 45 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE EXPECTED...WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WYZ059-061>067-069-190015- /O.COR.KCYS.HW.A.0007.070419T1300Z-070420T0000Z/ CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...RAWLINS...HANNA... MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE 557 AM MDT WED APR 18 2007 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. WEST WINDS OF 30 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE ON THURSDAY ACROSS THE LOWER ELEVATIONS. ACROSS THE MOUNTAINS...WEST WINDS OF 40 TO 55 MPH WITH GUSTS TO 70 MPH ARE POSSIBLE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ RUBIN
000 WWUS75 KCYS 182141 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 341 PM MDT WED APR 18 2007 ...STRONG WINDS WILL CONTINUE ACROSS THE WESTERN NEBRASKA PANHANDLE THIS EVENING AND ACROSS MUCH OF SOUTHEAST WYOMING ON THURSDAY... .A STRENGTHENING LOW PRESSURE SYSTEM IN THE NORTHERN ROCKIES WILL BECOME ORGANIZED OVER WYOMING THIS EVENING. THIS WILL TIGHTEN THE PRESSURE GRADIENTS AT THE SURFACE AND INCREASE WINDS. THE WINDS WILL REMAIN STRONG THIS EVENING...BUT THEY WILL SLOWLY SUBSIDE BY LATE THIS EVENING AS THE SYSTEM MOVES TO THE EAST. STRONG WINDS WILL REDEVELOP ON THURSDAY DUE TO THE PRESSURE DIFFERENCES BETWEEN SURFACE HIGH PRESSURE ACROSS WESTERN WYOMING AND LOW PRESSURE ACROSS SOUTH DAKOTA. THESE WINDS WILL PRIMARILY AFFECT WYOMING...HOWEVER...THE WESTERN NEBRASKA PANHANDLE WILL AGAIN SEE BREEZY CONDITIONS ON THURSDAY. NEZ001>003-019>021-054-055-190600- /O.CON.KCYS.WI.Y.0010.000000T0000Z-070419T0600Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 341 PM MDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. SOUTHEAST WINDS WILL CONTINUE THIS EVENING ACROSS THE WESTERN NEBRASKA PANHANDLE. THE WINDS WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO OVER 45 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE EXPECTED...WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WYZ059-061>067-069-190600- /O.EXT.KCYS.HW.A.0007.070419T0900Z-070419T2100Z/ CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...RAWLINS...HANNA... MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE 341 PM MDT WED APR 18 2007 ...HIGH WIND WATCH NOW IN EFFECT FROM 3 AM MDT THURSDAY THROUGH THURSDAY AFTERNOON... THE HIGH WIND WATCH IS NOW IN EFFECT FROM 3 AM MDT THURSDAY THROUGH THURSDAY AFTERNOON. WEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE ON THURSDAY ACROSS THE LOWER ELEVATIONS. ACROSS THE MOUNTAINS...WEST WINDS OF 40 TO 55 MPH WITH GUSTS TO 70 MPH ARE POSSIBLE. THERE IS STILL UNCERTAINTY REGARDING THE FUTURE STRENGTH OF THE LOW PRESSURE SYSTEM...SO THE WATCH HAS NOT YET BEEN UPGRADED TO A WARNING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH WITH GUSTS OF AT LEAST 58 MPH...STRONGER IN THE MOUNTAINS...MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ SOWKO
000 WWUS75 KCYS 190356 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 955 PM MDT WED APR 18 2007 WYZ059-061>066-069-190500- /O.CAN.KCYS.HW.A.0007.070419T0900Z-070419T2100Z/ CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...RAWLINS...HANNA... MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...CHEYENNE 955 PM MDT WED APR 18 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH. IT WILL STILL BE QUITE WINDY AT TIMES LATE TONIGHT INTO THURSDAY MORNING IN THE WAKE OF A STRONG COLD FRONT. SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL OCCUR MAINLY OVER THE LARAMIE RANGE AND ACROSS THE SOUTHEAST PLAINS. THE WINDS WILL DECREASE SOME IN THE AFTERNOON HOURS. $$ WYZ067-191200- /O.UPG.KCYS.HW.A.0007.070419T0900Z-070419T2100Z/ /O.NEW.KCYS.HW.W.0009.070419T0900Z-070419T1800Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 955 PM MDT WED APR 18 2007 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 12 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM TO 12 PM MDT THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WINDS WILL SWITCH TO THE WEST LATE TONIGHT IN THE WAKE OF A STRONG COLD FRONT THAT WILL PASS THROUGH THE AREA. SPEEDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH WILL OCCUR MAINLY ACROSS THE SOUTHERN PART OF PLATTE COUNTY BETWEEN WHEATLAND AND CHUGWATER. MOTORISTS PLANNING TRAVEL ON THURSDAY MORNING SHOULD BE PREPARED FOR STRONG AND GUSTY WINDS...ESPECIALLY ON NORTH-SOUTH ROADS LIKE I-25. $$ NEZ001>003-019>021-054-055-190600- /O.CON.KCYS.WI.Y.0010.000000T0000Z-070419T0600Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 955 PM MDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. SOUTHEAST WINDS WILL CONTINUE UNTIL MIDNIGHT ACROSS THE WESTERN NEBRASKA PANHANDLE. THE WINDS WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KCYS 190546 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1146 PM MDT WED APR 18 2007 NEZ001>003-019>021-054-055-190700- /O.EXP.KCYS.WI.Y.0010.000000T0000Z-070419T0600Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 1146 PM MDT WED APR 18 2007 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT. ALTHOUGH WINDS SPEEDS OF 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE ACROSS THE NEBRASKA PANHANDLE THROUGH THE MORNING...NO LONGER EXPECT WIDESPREAD ADVISORY CRITERIA TO BE MET. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE AT MIDNIGHT MDT. $$ WYZ067-191400- /O.CON.KCYS.HW.W.0009.070419T0900Z-070419T1800Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 1146 PM MDT WED APR 18 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM TO 12 PM MDT THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM TO 12 PM MDT THURSDAY. WINDS WILL SWITCH TO THE WEST EARLY THIS MORNING IN THE WAKE OF A STRONG COLD FRONT THAT WILL PASS THROUGH THE AREA. SPEEDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH WILL OCCUR MAINLY ACROSS THE SOUTHERN PART OF PLATTE COUNTY BETWEEN WHEATLAND AND CHUGWATER. MOTORISTS PLANNING TRAVEL ON THURSDAY MORNING SHOULD BE PREPARED FOR STRONG AND GUSTY WINDS...PARTICULARLY IN THE BORDEAUX VICINITY OF INTERSTATE 25. $$ HAHN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Apr 17, 2:16 PM MDT, 11 minutes earlier.
Area forecast discussion, Apr 17, 2:16 PM MDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
216 PM MDT TUE APR 17 2007
.SHORT TERM...DIFLUENT FLOW ALOFT AND A FAIRLY MOISTENED BOUNDARY
LAYER IS ENHANCING PRECIP OVER THE LARAMIE RANGE AND WESTWARD.
SUNSET SHOULD BRING AN END TO THIS ACTIVITY THOUGH. THE PATTERN
WILL QUICKLY MORPH AS A RAPIDLY INTENSIFYING LOW DIGS INTO THE
INTERMOUNTAIN WEST OVERNIGHT. THE ASSOCIATED SURFACE CYCLOGENESIS
OVER NORTHERN WYO WILL TIGHTEN GRADIENTS TO THE POINT OF WIND
ADVISORY CRITERIA ACROSS THE PANHANDLE BY WEDNESDAY AFTERNOON.
MEANWHILE...THE MOIST SE SFC WINDS AHEAD OF THE SYSTEM WILL CREATE
SHEARING PROFILES INDICATIVE OF STRONG THUNDERSTORM DEVELOPMENT
EAST OF THE LARAMIE RANGE...ESPECIALLY ONCE HEATING OCCURS LATE
MORNING WEDNESDAY. FROPA IS SLATED FOR SHORTLY AFTER SUNSET
WEDNESDAY BEGINNING OVER THE MOUNTAINS AND SLIDING EASTWARD BY
LATE EVENING. IMPRESSIVE PVA WITH THE TIGHTENING LOW WILL TEND TO
PERSIST SHOWERS ALL EVENING ACROSS MUCH OF THE EASTERN CWA
TOMORROW EVENING. THIS WILL BE ALL SNOW AFTER FROPA...BUT BY THAT
TIME...MOISTURE WILL BE ON THE DOWNSWING...SO LITTLE ACCUMULATION
IS EXPECTED ON THE PLAINS.
.LONG TERM...THE REGION WILL BE IMPACTED EVERY FEW DAYS BY FAIRLY
SIMILAR STORM SYSTEMS AS THEY MOVE EAST IN THE PROGRESSIVE PATTERN.
THE LINGERING EFFECTS OF THE MID WEEK SYSTEM WILL BE OVER THE
CWA...ESPECIALLY NORTHERN PARTS...THURSDAY MORNING AS THE UPPER LOW
LIFTS OVER THE NORTHERN HIGH PLAINS. THE NEXT SYSTEM IS ANTICIPATED
TO MOVE ACROSS THE CENTRAL ROCKIES SATURDAY AND SATURDAY NIGHT AS IT
LIFTS NORTHEAST. THE FINAL SYSTEM...FOR THIS PART OF THE
FORECAST...WILL AFFECT THE CWA MAINLY SUNDAY NIGHT THROUGH MONDAY
NIGHT. THE 12Z MODEL RUNS HAVE TRENDED SLOWER AND MORE SIMILAR TO
THE MORE CONSISTENT SLOWER ECMWF AND CANADIAN MODELS. THE CHANCES
OF PRECIPITATION AT THIS TIME APPEAR TO BE THE GREATEST SATURDAY AND
SATURDAY EVENING. THE PRECIPITATION TYPE WILL BE MAINLY IN THE FORM
OF RAIN WITH THIS SYSTEM...WITH RAIN CHANGING TO SNOW IN THE WEST
PART OF THE CWA SATURDAY EVENING AS THICKNESS VALUES LOWER. SOME
THUNDERSTORMS CAN ALSO BE EXPECTED SATURDAY AFTERNOON AND EARLY
EVENING OVER THE WESTERN NEBRASKA PANHANDLE. FOR THE NEXT
SYSTEM...THE SURFACE LOW DEVELOPS ON MOST MEDIUM RANGE MODELS OVER
SOUTHERN COLORADO OR POINTS SOUTH AS THE UPPER LOW TAKES A FURTHER
SOUTH TREK ACROSS THE ROCKIES. MAINLY THE SOUTHERN PART OF THE CWA
WILL BE AFFECTED BY PRECIPITATION SUNDAY NIGHT THROUGH MONDAY NIGHT
WITH PRECIPITATION TYPE MAINLY IN THE FORM OF RAIN. THE WARMEST DAY
SHOULD BE FRIDAY...AND THEN TEMPERATURES RETURN TO NEAR NORMAL
VALUES FOR SUNDAY THROUGH TUESDAY. FOR THIS FORECAST HAVE USED
MAINLY THE ECMWF.
&&
.AVIATION...MOSTLY VFR CONDITION WITH BKN CLOUDS AT MAINLY MID
LEVELS. ONLY EXCEPTION WILL BE OVER THE HIGHER TERRAIN OF SOUTHERN
WYOMING WHERE SCATTERED -TSRA AND -TSSN WILL OCCUR THOUGH EARLY
EVENING. WINDS WILL INCREASE SIGNIFICANTLY OVERNIGHT AND CONTINUE
THROUGH TOMORROW...WITH SHOWERS AND THUNDERSTORMS BECOMING
WIDESPREAD WEDNESDAY AFTERNOON.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...WIND ADVISORY FROM NOON WEDNESDAY TO 6 PM WEDNESDAY FOR NEZ001-
NEZ002-NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.
&&
SHORT TERM/AVIATION...SOWKO
LONG TERM....WEILANDHazardous weather outlook, Apr 17, 11:52 AM MDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1152 AM MDT TUE APR 17 2007 NEZ001>003-019>021-054-055-WYZ059>070-181800- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 1152 AM MDT TUE APR 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERAL SYSTEMS WILL IMPACT SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE THROUGH THE LATTER HALF OF THE WEEK AND THE WEEKEND. THE FIRST DISTURBANCE WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE AREA WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. SNOW CAN BE EXPECTED ABOVE 8500 FEET. ANOTHER SYSTEM WILL BRING MORE SHOWERS TO THE AREA FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
Nearby
Wind Advisories in Nebraska, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.